# SDR SWAA2020050436636

- Difficulty date: April 8, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 55,307 hours, 32,840 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB AT STA 120.30; 3RD VERTICAL STIFFNER FROM FWD END IS CRACKED 1' FROM BOTTOM. / L/H HORIZ STAB RIB AT STA 120.3 3RD VERTICAL STIFFENER FROM FWD END IAW CRACKED 1' FROM BOTTOM. REPAIR IAW SRM 55-10-09-2R-4 WN5631
